Publications of Zevi Miller

 

  1. T. Jiang, Z. Miller, and D. Yager, On the Bandwidth of the Kneser graph, Discrete Applied Mathematics, 227 (2017) 84-94.

  2. Z. Miller, D. Pritikin, and I.H. Sudborough Embedding multidimensional grids into optimal hypercubes, Theoretical Computer Science 552 (2014) 52-82.

  3. T. Jiang, Z. Miller, and D.Pritikin, Near optimal bounds for Steiner trees in the hypercube, SIAM Journal on Computing 40 (2011), no. 5, 1340-1360.

  4. T. Jiang, Z. Miller, and D. Pritikin, Separation numbers of trees, Theoretical Computer Science 410 (2009), 3769-3781.

  5. D.Craft, Z. Miller, and D. Pritikin, A Solitaire Game Played on 2-Colored Graphs, Figure Discrete Math. 309 (2009), no. 1, 188-201.

  6. R. Akhtar, T. Jiang, and Z. Miller, Asymptotic determination of edge-bandwidth of multidimensional grids and Hamming graphs, SIAM J. Discrete Math. 22 (2008), no. 2, 425-449.

  7. Z. Miller, D.Pritikin, M. Perkel, and I. H. Sudborough, The Sequential sum problem and performance bounds on the greedy algorithm for the on-line Steiner Problem, Networks 45 (2005), no. 3, 143-164.

  8. N. Alon, T. Jiang, Z. Miller, and D. Pritikin, Properly colored subgraphs and rainbow subgraphs in edge-colorings with local constraints, Random Structures Algorithms 23 (2003), no. 4, 409-433.

  9. Y.-B. Lin, Z. Miller, M. Perkel, D. Pritikin, and I. H. Sudborough, Expansion of layouts of complete binary trees into grids, Discrete Appl. Math. 131 (2003), no. 3, 611-642.

  10. L. Gardner, Z. Miller, D. Pritikin, and I. H. Sudborough, One-to-many embeddings of hypercubes into Cayley graphs generated by reversals, Theory Comput. Syst. 34 (2001), no. 5, 399-431.

  11. Z. Miller and D. Pritikin, On randomized greedy matchings, Random Structures Algorithms 10 (1997), no. 3, 353-383.

  12. Z. Miller, D. Pritikin, and I. H. Sudborough, Bounded dilation maps of hypercubes into Cayley graphs on the symmetric group, Math. Systems Theory 29 (1996), no. 6, 551-572.

  13. Z. Miller and D.Pritikin, Separation in graphs: a survey and some new results, Graph theory, combinatorics, and algorithms, Vol. 1, 2 (Kalamazoo, MI, 1992), Wiley-Intersci. Publ., Wiley, New York, 1995, pp. 801-817.

  14. Arthur M. Hobbs and Z. Miller, Total closure in outerplanar graphs, Graph theory, combinatorics, and algorithms, Vol. 1, 2 (Kalamazoo, MI, 1992), Wiley-Intersci. Publ., Wiley, New York, 1995, pp. 557-577.

  15. Z. Miller and M. Perkel, A stability theorem for the automorphism groups of powers of the n-cube, Australas. J. Combin. 10 (1994), 17-28.

  16. Z. Miller and I. H. Sudborough, Compressing grids into small hypercubes, Networks 24 (1994), no. 6, 327-357.
    Note: Figures 4, 7, and 9 are missing from this online version.

  17. Z. Miller and D.Pritikin, Applying a result of Frankl and Rödl to the construction of Steiner trees in the hypercube, Discrete Math. 131 (1994), no. 1-3, 183-194.

  18. Z. Miller, D. Pritikin, and I. Hal Sudborough, Near embeddings of hypercubes into Cayley graphs on the symmetric group, IEEE Trans. Comput. 43 (1994), no. 1, 13-22.

  19. Z. Miller and D. Pritikin, Eigenvalues and separation in graphs, Linear Algebra Appl. 181 (1993), 187-219.

  20. S. Bettayeb, Z. Miller, and I. H. Sudborough, Embedding grids into hypercubes, J. Comput. System Sci. 45 (1992), no. 3, 340-366.

  21. Z. Miller and M. Perkel, The Steiner problem in the hypercube, Networks 22 (1992), no. 1, 1-19.

  22. Z. Miller, Graph layouts, (book chapter) Applications of discrete mathematics, McGraw-Hill, New York, 1991, pp. 365-393.

  23. Z. Miller, Multidimensional bandwidth in random graphs, Graph theory, combinatorics, and applications. Vol. 2 (Kalamazoo, MI, 1988), Wiley-Intersci. Publ., Wiley, New York, 1991, pp. 861-870.

  24. Z. Miller and D. Pritikin, The harmonious coloring number of a graph, Discrete Math. 93 (1991), no. 2-3, 211-228.

  25. C. McDiarmid and Z. Miller, Lattice bandwidth of random graphs, Discrete Appl. Math. 30 (1991), no. 2-3, 221-227, ARIDAM III (New Brunswick, NJ, 1988).

  26. Z. Miller and I. H. Sudborough, A polynomial algorithm for recognizing bounded cutwidth in hypergraphs, Math. Systems Theory 24 (1991), no. 1, 11-40.

  27. B. Cong, Z. Miller, and I. H. Sudborough, Optimum simulation of meshes by small hypercubes, Aspects and prospects of theoretical computer science (Smolenice, 1990), Lecture Notes in Comput. Sci., vol. 464, Springer, Berlin, 1990, pp. 30-46.

  28. C. GowriSankaran, Z. Miller, and J. Opatrný, A new bandwidth reduction algorithm for trees, Proceedings of the Twentieth Southeastern Conference on Combinatorics, Graph Theory, and Computing (Boca Raton, FL, 1989), vol. 72, 1990, pp. 33-50.

  29. Z. Miller, Bandwidth in multigrids for random graphs, Combinatorics, computing and complexity (Tianjing and Beijing, 1988), Math. Appl. (Chinese Ser.), vol. 1, Kluwer Acad. Publ., Dordrecht, 1989, pp. 161-172.

  30. Z. Miller and D. Pritikin, On the separation number of a graph, Networks 19 (1989), no. 6, 651-666.

  31. S. Bettayeb, Z. Miller, and I. Hal Sudborough, Embedding grids into hypercubes, VLSI algorithms and architectures (Corfu, 1988), Lecture Notes in Comput. Sci., vol. 319, Springer, New York, 1988, pp. 201-211.

  32. Z. Miller and D. Pritikin, The harmonious coloring number of a graph, Congr. Numer. 63 (1988), 213-228, 250th Anniversary Conference on Graph Theory (Fort Wayne, IN, 1986).

  33. D. Z. Du and Z. Miller, Matroids and subset interconnection design, SIAM J. Discrete Math. 1 (1988), no. 4, 416-424.

  34. Z. Miller, A linear algorithm for topological bandwidth in degree-three trees, SIAM Journal on Computing 17 (1988), no. 5, 1018-1035.

  35. M. Goldberg and Z. Miller, A parallel algorithm for bisection width in trees, Comput. Math. Appl. 15 (1988), no. 4, 259-266.

  36. Z. Miller and I. H. Sudborough, A polynomial algorithm for recognizing small cutwidth in hypergraphs, VLSI algorithms and architectures (Loutraki, 1986), Lecture Notes in Comput. Sci., vol. 227, Springer, Berlin, 1986, pp. 252-260.

  37. Z. Miller, A linear algorithm for topological bandwidth in degree three trees, Graph theory with applications to algorithms and computer science (Kalamazoo, Mich., 1984), Wiley-Intersci. Publ., Wiley, New York, 1985, pp. 561-582.

  38. Z. Miller and J. B. Orlin, NP-completeness for minimizing maximum edge length in grid embeddings, J. Algorithms 6 (1985), no. 1, 10-16.

  39. F. Harary and Z. Miller, Generalized Ramsey theory. VIII. The size Ramsey number of small graphs, Studies in pure mathematics, Birkhäuser, Basel, 1983, pp. 271-283.

  40. Z. Miller, Medians and distance sequences in graphs, Ars Combin. 15 (1983), 169-177.

  41. Z. Miller, Minimum simplicial complexes with given abelian automorphism group, Trans. Amer. Math. Soc. 271 (1982), no. 2, 689-718.

  42. Z. Miller, Extremal regular graphs for the achromatic number, Discrete Math. 40 (1982), no. 2-3, 235-253.

  43. Z. Miller, The bandwidth of caterpillar graphs, Proceedings of the Twelfth Southeastern Conference on Combinatorics, Graph Theory and Computing, Vol. II (Baton Rouge, La., 1981), vol. 33, 1981, pp. 235-252.

  44. Z. Miller and H. Miller, Chromatic Numbers of Hypergraphs and Coverings of Graphs, J. Graph Theory 5 (1981), no. 3, 299-305.

  45. F. Buckley, Z. Miller, and P.J. Slater, On graphs containing a given graph as center, J. Graph Theory 5 (1981), no. 4, 427-434.

  46. A. Blass, F. Harary, and Z. Miller, Which trees are link graphs?, J. Combin. Theory Ser. B 29 (1980), no. 3, 277-292.

  47. R.A. Brualdi, F. Harary, and Z.Miller, Bigraphs versus digraphs via matrices, J. Graph Theory 4 (1980), no. 1, 51-73.

  48. Z. Miller, Contractions of graphs: a theorem of Ore and an extremal problem, Discrete Math. 21 (1978), no. 3, 261-272.

  49. F. Harary, D. Hsu, and Z. Miller, The bichromaticity of a tree, Theory and applications of graphs(Proc. Internat. Conf., Western Mich. Univ., Kalamazoo, Mich., 1976), Lecture Notes in Math., vol. 642, Springer, Berlin, 1978, pp. 236-246.

  50. F. Harary and Z. Miller, On point-symmetric and arc-symmetric digraphs, Nanta Math. 10 (1977), no. 1, 50-52.

  51. F. Harary, D. Hsu, and Z. Miller, The bichromaticity of a lattice-graph, J. Austral. Math. Soc. Ser. A 23 (1977), no. 3, 354-359.

  52. F. Harary, D. Hsu, and Z. Miller, The biparticity of a graph, J. Graph Theory 1 (1977), no. 2, 131-133.


Back to home page.
millerz@muohio.edu